MathSciNet Relay Station
MathSciNet bibliographic data
MR1195508 (94d:41028) 41A25 (41A63 42B10 46E20)
de Boor, Carl; DeVore, Ronald A.; Ron, Amos Approximation from shift-invariant subspaces of $L\sb 2(\bold R\sp d)$. Trans. Amer. Math. Soc. 341 (1994), no. 2, 787–806.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement